# SDR 98FDEA00590

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LWR SPAR FIREWALL AFT I/B END DEEP PITTING CORROSION BS YN 417.
